# SDR SWAA2024111851590

- Difficulty date: October 21, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 26,025 hours, 12,954 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FLOOR BEAM WEB ANGLE BETWEEN STA. 380-400 LBL 13<[01] REMOVED CRACK FLOOR BEAM WEB ANGLE BETWEEN STA. 380-400 LBL 13. LOCATED; DRILLED AND INSTALLED NEW FLOOR BEAM WEB ALL WORK REFERENCE 51-40-02;[02] INSPECTED WORK ABOVE
